# SDR SWAA2020072903554

- Difficulty date: July 24, 2020
- Submitted: July 29, 2020
- Operation: Air carrier
- Aircraft: N7712G
- Make and model: Boeing 737-76N
- Aircraft serial: 32660
- Aircraft time: 49,872 hours, 24,838 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VAPOR BARRIER AT STA 663,  BAY 7L HAS A 16.5' LONG CRACK.   REQUIRES PERMANENT REPAIR.
